Percolation for the stable marriage of Poisson and Lebesgue with random appetites

Andres, Daniel, Pachon, Diaz, Andrés, Daniel, Pachón, Díaz . International Journal of Stochastic Modelling and Applications 2013. 85 (2) :252-261

Locate this article in:

Bibtex

@article{CIS-268506,
  Author = {Andres, Daniel and Pachon, Diaz and Andrés, Daniel and Pachón, Díaz},
  Title = {Percolation for the stable marriage of Poisson and Lebesgue with random appetites},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {2},
  Year = {2013},
  Pages = {252--261},
  Keywords = {Stochastic modeling, Intensity function, Robust methods, Poisson process}
}

Similar articles